On Depo-Provera for 2years had no period during. Last shot about two months ago and still haven't got my period but my nipples are sore & swollen. Pregnant?

Unlikely . When taken regularly every 3 months, it's very unlikely to get pregnant while on depo-provera. It's very common to not menstruate during this time while on depo-provera. Because you've used depo-provera for 2yrs, ask your doc about other options to minimize loss of bone mass. Check out http://goo.Gl/a4kx1 for info from familydoctor.Org. Don't forget that hormones don't prevent stds.
Unlikely. If your last depo-provera shot was about 2 months ago it is extremely unlikely you are pregnant. A pregnancy test can tell you for sure. It may take several months for your periods to return to normal. The symptoms you are having may be related to your ovaries beginning to function again.

Related Questions

Why did I miss my period. 1 Depo-Provera shot in aug. Never Depo-Provera shot again. 2 periods last month about a week apart, 3 tests all negative and sore nipples?

Takes time. Once you get a Depo Provera (medroxyprogesterone) injection it can take up to 6 months for your periods to get back to normal. Please make sure you are using some other method of birth control since the birth control effects of Depo Provera (medroxyprogesterone) are only for 3 months. Read more...

Didn't get my Depo-Provera last month unprotected sex got period this month sore nipples sleeping a lot feel sick look pregnant took test last month negative?

Impossible to answer. Your question, unfortunately is so broad and without specifics. First, why would you take a pregnancy test when your depo was just running out? It takes some time to get back to ovulating. Second, when in this new cycle did you ovulate and when if your period due? In relation to that when did you have exposure to fresh semen with intercourse? When is your next period due? Read more...

I think I'm pregnat. I nausea and have weird cravings and sore nipples. But I just got my Depo-Provera shot a few days ago but no test I didn't take another pregancy test before I got my shot, the first one was blurry. But I got my shot anyway. A few days

Whenever . Whenever a patient has symptoms of pregnancy, it is always reasonable to consider taking a pregnancy test. Hormone fluctuations can cause cravings. Some women have pronounced cravings of food when they are pregnant, but this can even be caused by hormone administration in some patients. Read more...

Weight gain, sore nipples, and at the end of my 3 months for my Depo-Provera shot...possible to be pregnant? I've been on the Depo-Provera for 2 1/2 years.

Yes, Possible. If you are having unprotected sex, pregnancy is possible regardless of your choice of contraception. Although Depo-Provera is an effective means of birth control, no method (pill, patch or condom) other than abstinence is 100% effective. As you may know, there are over-the-counter urine pregnancy tests available. I would suggest discussing this with your OB/GYN or the prescriber of your Depo. Read more...

I have been on the Depo-Provera shot since December. Lately, I've been unusually nauseous and have tender nipples. No side effects from Depo-Provera Can I be pregnant?

Take a test. If you want to know if you are pregnant, take a test. In today's world you do not need to wonder if you are pregnant or not based on symptoms. Pregnancy tests are available at any pharmacy and in minutes you will have your answer. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period. . Read more...